# SDR DHL2004809500

- Difficulty date: December 22, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CTR L/E FORMER CRACKED 0.250, STA XFS 291.000.  PERFORMED STOP HOLE AND FABRICATED ANGLE DOUBLER (AL2024-T3 0.040) IAW DC8 SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER ANGLE IAW DC8 SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-20D PG 9.
